MAUDE Adverse Event Report: ARTHREX, INC. TELESCOPING LAG SCREW, LT, 10.5 X 100MM; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. TELESCOPING LAG SCREW, LT, 10.5 X 100MM; INTRAMED FIXATN ROD AND ACCESS
Model Number TELESCOPING LAG SCREW, LT, 10.5 X 100MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 04/24/2024, it was reported by a sales representative via e-mail that an ar-9094-100l telescoping lag screw broke.This occurred during a case.No additional information was provided, and additional information has been asked.Additional information received on 4/26/2024: this was discovered during a hip fx intertroch fx procedure.Upon insertion of the ar-9094-100l telescoping lag screw, it broke.The fragments were not removed.The case was completed using a 100mm galileo lag screw, right threaded.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-9094-100l batch 15111961 was received for investigation.Functional testing doesn't apply to this device.Visual inspection revealed that the screw thread had become detached and was bent.The most likely cause(s) of the reported failure are user error, misaligned insertion, or excessive force during use.

Brand Name
TELESCOPING LAG SCREW, LT, 10.5 X 100MM
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19380009
Report Number1220246-2024-03691
Device Sequence Number20755356
Product Code HSB
UDI-Device Identifier00888867410046
UDI-Public00888867410046
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K230257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTELESCOPING LAG SCREW, LT, 10.5 X 100MM
Device Catalogue NumberAR-9094-100L
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer08/31/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown